# SDR SWAA2021080489398

- Difficulty date: June 29, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT- PANEL 193AR INCORRECT REPAIR PERFORMED DUE TO DAMAGE THROUGH BOTH SKINS AND CORE; REPAIR FOR DAMAGE THROUGH ONE SKIN AND CORE WAS PERFORMED ; / [01] IDENTIFIED PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 2. TABLE 2. ITEM 18.   FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A.(5).   REPAIR IS TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-4 PER SRM 53-40-70-2R-1 PARA 4.B.(1). AND TABLE 201.   REMOVED REJECTED REPAIR ACCOMPLISHED ON TTG8Q005K90D THEN CLEANED REPAIR AREA IAW SRM 51-70-05-2R-4 PARA 4.A.-B.; [02] CERTIFIED STEP 1 AND VALIDATED REPAIR PER SRM 51-70-05-2R-4; [03] VERIFIED; IDENTIFIED PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 2. TABLE 2. ITEM 18. [04] FABRICATED OUTER SURFACE REPAIR PLIES USING BMS8-79 CL3 ST.120 LOT# 1457859-1 AND INSTALLED USING BMS5-129 TY2 GR5 LOT# 1457270-4. FABRICATED CORE PLUG USING BMS8-124 CL4 TY5 GR3 LOT# 1153313 AND INSTALLED USING BMS5-90 TY3 CL1 GR50 LOT# 1461508-1. VACUUM BAGGED; CHECKED FOR LEAKS; CURED; UNBAGGED; LIGHTLY SANDED REPAIR AREA TO CONTOUR AND CLEANED IAW SRM 51-70-05-2R-4 PARA 4. C-H  HOT BONDER: ID- ATS532 S/N- 15092117 VACUUM GAGE: ID- ATS2438 S/N- UNKNON; [12] PANEL 193AR WITH DAMAGE THROUGH BOTH SKINS AND CORE WAS REPAIRED IAW SRM 51-70-05-2R-4; [13] CERTIFIED STEPS 11 AND 12.; [14] VERIFIED WORK PERFORMED IN STEP 11 AND 12 PER SRM.
